Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Imprimir: 0040-2508
ISSN En Línea: 1943-6009

Volumes:
Volumen 78, 2019 Volumen 77, 2018 Volumen 76, 2017 Volumen 75, 2016 Volumen 74, 2015 Volumen 73, 2014 Volumen 72, 2013 Volumen 71, 2012 Volumen 70, 2011 Volumen 69, 2010 Volumen 68, 2009 Volumen 67, 2008 Volumen 66, 2007 Volumen 65, 2006 Volumen 64, 2005 Volumen 63, 2005 Volumen 62, 2004 Volumen 61, 2004 Volumen 60, 2003 Volumen 59, 2003 Volumen 58, 2002 Volumen 57, 2002 Volumen 56, 2001 Volumen 55, 2001 Volumen 54, 2000 Volumen 53, 1999 Volumen 52, 1998 Volumen 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v59.i1012.20
10 pages

Two-Dimensional Scattering of H-Wave by a Dielectric Cylinder Half-Embedded in a Ground Plane

O.G. Tyzhnenko
Kharkov State Economical University, 9A, Lenin Ave., Kharkov, 61059

SINOPSIS

Two-dimensional problem of H-polarized plane wave scattering from a right dielectric cylinder of arbitrary dimensions and properties half-embedded in a ground plane has been rigorously solved. The Rayleigh series expansion and partial orthogonality of trigonometric functions were utilized in the solution. The infinite system obtained for the Fourier coefficients has been shown to have a unique solution. The rate of its convergence is estimated. The obtained solution is compared with a known solution by another method. Close agreement of the solutions gives an evidence of adequacy of the proposed method. Wave scattering in the case of lossy dielectric is considered. Backscatter is found to decrease significantly when slight loss is present, especially for the oblique incidence.


Articles with similar content:

DEPHASING OF EIGENMODES OF A CYLINDRICAL QUASI-OPTICAL RESONANT CAVITY WITH A RANDOMLY-INHOMOGENEOUS LATERAL SURFACE
Telecommunications and Radio Engineering, Vol.71, 2012, issue 6
Ye. M. Ganapolsky, L.D. Shostenko, Yu. V. Tarasov
MODE BASIS DERIVATION BY USING INTEGRAL EQUATION TECHNIQUE FOR A CIRCULAR DIELECTRIC WAVEGUIDE
Radio Physics and Radio Astronomy, Vol.2, 2011, issue 2
M. N. Legenkiy
Investigating Fundamental Quasi-T-Waves in a Pre-Fractal System of Micro-Strip Transmission Lines
Telecommunications and Radio Engineering, Vol.68, 2009, issue 15
G. I. Koshovy, A. G. Koshovy
Asymptotic Solution of a Problem of Electromagnetic Wave Scattering by Perfectly Conducting Cylindrical Object Embedded in a Dielectric Half-Space
Telecommunications and Radio Engineering, Vol.61, 2004, issue 7-12
Oleg ll'ich Sukharevsky, A. Z. Sazonov, A. V. Muzychenko
A SEMI-ANALYTICAL METHOD FOR SOLVING PROBLEMS OF ELECTROMAGNETIC WAVE DIFFRACTION BY INHOMOGENEOUS ANISOTROPIC LAYERS
Telecommunications and Radio Engineering, Vol.74, 2015, issue 1
A. V. Brovenko, A.Yu. Poyedinchuk, P. N. Melezhik